Covid-19 Vaccine side effects
@senjiro69 had alla this with vision problems.afrer my first shot that's why I am so scared to go for the next one So I am trapped
@jassy1957 I had the Pfizer 2nd dose on March 30th, my symptoms started of dizziness, lightheaded, headaches, panic attacks, adrenaline rush with hot flashes, stomach diarrhea issues, neck and back pain, and other junk, I’m still having lightheaded and headaches, stomach and aches better thank goodness, but when will this horrible spacey head feeling and dizzy go away? I’m also going to vestibular therapy exercises. Anyone out there had it this long and have you gotten better? I’m praying I feel back to normal very soon.
@pfizervictim I would be hesitant. You know yourself best. You could go and ask if they could avoid dilation or if there is an alternative way to check your eyes without doing it.
I am so relieved I found this forum!
Here's my story (female, 54 yrs old, from Greece):
1st shot Pfizer, 7 May 2021: no side-effects whatsoever (apart from the unimportant redness at the site of the shot for a couple of days)
2nd shot Pfizer, 28 May 2021: side-effects started the day after. On 29/5 at around 2pm I got a wave of fatigue and dizziness so I wrapped up my housework and went to bed. Was OK for the next few days. On 1 June I got up, had my coffee and felt I just couldn't stay on my feet, so I went back to bed and stayed there until noon. From then on, I had spells of fatigue and dizziness, feeling like vomiting and mental fog. It felt like having a fever, but my temperature was normal. I have a very busy lifestyle - with serious disabilities myself, but sole caregiver of two family members with even worse disabilities plus two kids (healthy, thank God) - so staying in bed was not an option. I dragged myself through household chores and caregiving while trying to figure out what was wrong with me. On 21 June it all went away and I thought that was the end of it. A few days later, it was back. Visited my GP who accounted it to depression (NOT the case: I've had post-traumatic depression for 3 years after my life-threatening accident so I know what it's like and this was NOT it). Had bloodwork done, all normal. Had a CT scan on my head (I've had a shunt for 22 years), normal. Went to an endocrinologist, all normal.
All through July, August and now September the symptoms have been coming and going, and every time I think it's over it comes back with a vengeance. Yesterday I had to lie down for an hour at noon because of the dizziness (definitely NOT typical of me). I went to another doctor today, he would not even consider the possibility of the vaccine causing all the trouble and he said I should go for a booster shot. NO WAY am I getting another shot! This has deteriorated my quality of life and the thought of me having to accept it as a fact and that it will never go away is depressing.
It's sad to see that so many people are experiencing similar symptoms, and it makes me angry that doctors won't pay attention. I've filed a "yellow card" with the Greek Medicine Agency (it's the typical side-effect form that physicians and patients can submit in the EU).
Wishing you all the best, hang in there, hope our side-effects will go away... at least this forum is a good place to share our experiences and safeguard our sanity!
My facial twitching has just recently mostly resolved. I will still have a strange tightness feeling or a little twitch here and there, especially when I am stressed. I am now 4.5 months out. I wish you the best!
@isismadec Definitely check for interactions, always. Even before a vaccination. Look at the ingredients and judge for yourself. If someone can not be definitive about the ingredients, that will put you at a disadvantage, by any logical evaluation.
Hi, i had my pfizer 2nd dose on 30th Aug and had little hand pain for 1-2 days after the dose, no other symptoms. Week after the 2nd dose on 7th Sep i started getting left hand pain, chest pain, belching and palpitations all day and doesn't go away. Also, feeling anxious and unable to control thoughts. It seems like your symptoms are same as mine. Are you settled now and what did you do? Thanks
New symptoms for me after 4 months are panik attacs and waking up at night very often. This drives me crazy! Also never had that kind of issues before the vaccine!
Did someone of you has been checked for autoantibodies? What about EBV reactivation? That would be interesting to know. All symptoms are similar to CFS which is too scary! I just want answers and a proper treatment that cures the reason for all the symptoms.
@aurelia oh yes, I had an antibody count (just to check if all the trouble with the side-effects was worth any while!)
My IgG count, 3 months after vaccination and with side-effects persisting, is ...21. A doctor told me that a good count would be 3 times the baseline, i.e. 150. I asked him BEFORE telling him my count, otherwise I'm sure he would have gone straight to the "immunological memory" theory. His advice was to get a booster shot (while dismissing the possibility of my symptoms being side-effects of the vaccine). It's a lose-lose for me.
(As for CFS: totally relate! Around three weeks after my second shot I started searching the Internet trying to find what was wrong with me, as the doctors wouldn't even consider Pfizer side-effects. I came across CFS and it totally freaked me out! I was thinking "sh*t that's it! And I have to wait 6 months before getting diagnosed!")
Oh thank you for your reply.
Ohh 5 months is a long time, I'm already 3 months and half and can't take it anymore.
Did the doctor tell you the maximum time for this to go away??
25 yrs, female, healthy with no medical conditions. I had a severe reaction to my first and only AZ jab. I'm 3 and half months in with no relief, here are to my symptoms
Very heavy head/ legs / arms
Dizziness/ balance issues
Tingling/ numbness/ muscle twitches / tremors / stiff muscles
Burning hands/ feet
Excruciating legs pain
Ear pressure/ sinus
Tight chest / Difficulty breathing
Extreme fatigue/ Difficulty walking
Difficulty swallowing food / throat is closing
Feeling feverish without having a fever
Veins/ Blood vessels are more prominent in my hands and feet
Did lots of bloodwork and all came back clear except for ESR ( high ). They gave me a steriod shot and It didn't do anything and doctors don't know how to help. It feels like my Immune system is attacking my body. I'm really depressed, can't no longer work and in bed 24/7
I've been taking vitamin D3, vitamin C , Zinc, magnesium but nothing seems to help. I'm devastated. Has anyone recovered from this?? I'm 25 for God's sake !!!
Hi, I am sorry that you are feeling like this way. Do a couple of things- schedule your blood test and test for auto-immune markers and MRI. Once that comes negative and normal, go to your neurologist. In the meantime, you can take supplements suggested by others in the group. I can see that you are taking some supplements but take Vit B2 and liposomal glutathione as well along with quercetin. I had ear pressure (which I initially thought becos of the sinus but my sinus CT scan came out clear) and head pressure and visual symptoms and it is now better (although not 100%). I took my vaccine 3.5 months back. You need to schedule an appointment with Neurologist asap. I dont know where you live and how long it takes to take an appointment. One of my friends had similar issues with a flu shot (difficulty swallowing, tingling numbness), she took gabapentin and it went away. I am not suggesting that you should take gabapentin but these looks like nerve relates issues and you need to tackle it immediately. Again, time will heal all of us.
I'm sure we'll recover in time, but how can doctors be so sure about this? They know just as much as us about the vaccine and it's possible effects.
I take solace from those here who have recovered, even though it can take months. I try to remain positive, it's difficult sometimes but worry only makes it worse. Chin up, we'll get there.🙏😊
Along with all the other side effects, I am battling severe insomnia too! Is anyone else experiencing this? Sleeping tablets are not helping anymore!
I'm 3 .5 months post 2nd jab!
I have been on the forum for almost 3 months. I have seen many different drugs and food supplements passing through the pages ... But none really works on everyone. Personally, I come to say to myself that the vaccine can create on people who already have a favorable ground for a disorder of the brain. This leads to anxiety panic attacks and even depression. Besides, the symptoms we have look a lot like this. The solution for me is to be positive, wait for it to calm down and not think of the worst. Because for many at the base we were full of life and happy. The hardest part is coping with all of this. No one is the same so it takes for some more time for others less. But I don't think there is a miracle drug to cure it.